Discovery of such drugs, which are antibiotics, allowed mankind to defeat a number of incurable diseases forever. Currently, antibiotics are used in the treatment of gynecological, urological, bacterial, viral and other diseases. More than 100 varieties of antibiotics are used to treat these ailments.
Antibiotics saved the lives of many millions of people. Each of us at least once in our lives was forced to take these medicines. Antibiotics, like other medicines, should be used only as prescribed by the doctor. This rule should not be violated under any circumstances, although, unfortunately, very many people take antibiotics even at mild manifestations of disease without a prescription issued by specialists. As a result, they risk to receive unwanted side effects on their bodies, and the male half of humanity may face such an unpleasant effect as a reduction of erection after antibiotics.
How do Antibiotics Affect Potency?
During studies related to the effect of antibiotics on the human body, scientists have found that these drugs can disrupt the normal functioning of the genitourinary system, cause a decrease in immunity, the manifestation of various allergic reactions, as well as a disorder in the regular functioning of the gastrointestinal tract and the like.
The fact is that antibiotics in course of destruction of harmful for the body bacteria, in addition, destroy microorganisms useful for life support systems. In addition to disorders of the normal functioning of the liver and organs of the gastrointestinal tract, the negative effect of antibiotics on erection often occurs. At the same time, after the end of taking these drugs, erection restores to its original level. Besides, at the administration of antibiotics, the chemical composition of sperm changes. Given this circumstance, in the treatment of diseases using antibiotics, and also after a certain time after its termination, it is necessary to abandon plans related to the conception of children.
Answering the question: «Do antibiotics affect the erection of men?», it should be noted that quite often reduction of erection is caused by psychological reasons. This is especially true in hypochondriacs. In general, summing up, it can be noted that antibiotics do not cause serious disorders of potency. Treatment with antibiotics should only be prescribed by the doctor, it is not desirable to use medicines on an empty stomach, take them with ordinary clean water.
If during the reception of antibiotics you still encountered a certain reduction in erection, it is necessary to perform a set of measures that allow you to achieve a previous value of this indicator. First of all, it is necessary to refuse completely or reduce the use of nicotine and alcohol, to increase the level of physical activity. For this, any kind of sport is suitable. Provide adequate nutrition, which contains enough vitamins A, D, E. This category includes:
- oily fish;
- fresh fruits;